Two cartesian products which are euclidean spaces
Bulletin de la Société Mathématique de France, Volume 88 (1960), pp. 131-135.
@article{BSMF_1960__88__131_0,
     author = {Glimm, James},
     title = {Two cartesian products which are euclidean spaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {131--135},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {88},
     year = {1960},
     doi = {10.24033/bsmf.1547},
     mrnumber = {23 #A2872b},
     zbl = {0094.36101},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1547/}
}
TY  - JOUR
AU  - Glimm, James
TI  - Two cartesian products which are euclidean spaces
JO  - Bulletin de la Société Mathématique de France
PY  - 1960
SP  - 131
EP  - 135
VL  - 88
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1547/
DO  - 10.24033/bsmf.1547
LA  - en
ID  - BSMF_1960__88__131_0
ER  - 
%0 Journal Article
%A Glimm, James
%T Two cartesian products which are euclidean spaces
%J Bulletin de la Société Mathématique de France
%D 1960
%P 131-135
%V 88
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1547/
%R 10.24033/bsmf.1547
%G en
%F BSMF_1960__88__131_0
Glimm, James. Two cartesian products which are euclidean spaces. Bulletin de la Société Mathématique de France, Volume 88 (1960), pp. 131-135. doi : 10.24033/bsmf.1547. http://www.numdam.org/articles/10.24033/bsmf.1547/

[1] Bing (R. H.). - Necessary and sufficient conditions that a 3-manifold be S3, Annals of Math., t. 68, 1958, p. 17-37. | MR | Zbl

[2] Neuman (M. H. A.) and Whitehead (J. H. C.). - On the group of a certain linkage, Quart. J. of Math. t. 8, 1937, p. 14-21. | Zbl

[3] Whitehead (J. H. C.). - A certain open manifold whose group is unity, Quart. J. of Math., t. 6, 1935, p. 268-279. | JFM | Zbl

Cited by Sources: